# SDR R61A201712200982

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 27,198 hours, 21,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR DOUBLER HAS CORROSION AT FRAME 16.  REMOVED AND REPLACED THE FLOOR DOULBER BETWEEN FRAMES 13 - 16 IAW SRM 51-41-02.
